# SDR USAA950355

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754US
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE RIGHT EMERGENCY EXIT LIGHTS WERE INTERMITTENT.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONS CHECKED NORMAL.  (W)
